... probably caused by recent severe diarreah episodes. Problem is I believe the supplement is giving me diarreah. Is that possible?
Yes, magnesium oxide can cause diarrhea.
Magnesium oxide can cause diarrhea, as can Milk of Magnesia, which is magnesium hydroxide (same thing, with water added.) The key is dosage. And BTW, magnesium oxide is the same stuff sold as magnesium is health-food stores. Not the best, because it's only 8% absorbed. Try Doctor's Best 100% chelated magnesium. More absorption, less diarrhea.
- Magnesium Oxide Information for Consumers
- Magnesium Oxide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Magnesium Oxide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Mar 2011 • 1 answer
Posted 10 Nov 2012 • 3 answers
I have added 250mg magnesium oxide supplement with daily dose 5mg Lexapro. It is a good combination?
Posted 4 May 2017 • 0 answers
Posted 20 Dec 2017 • 0 answers
Posted 22 Mar 2018 • 0 answers